Loading...

desertman51's Recent CancerCompass Activity

  • desertman51 has replied to a post on the message board

    Every situation is different.  What's his Gleason scale number?  That's going to be an indicator of how agressive his cancer is. Since his PSA didn't go down to even the normal range after surgery and started to rise soon after, I'd say that salvage therapy radiation is a reasonable treatment.  That was my situation; however, he should be getting clear communication from his urologist, radiation-oncol...

    May 17 at 11:58 PM view post
    • desertman51 has commented on a news story

      I can personally attest to the various side effects of different therapies and how they could cause or induce depression.  In my experience, hormone-reducing treatment exacerbated problems with sexual function as well as causing additional side effects that could increase depression, such as weight gain, fatigue, hot flashes. With the exception of one primary care provider who was comfortable discussing issues ...

      March 22 at 4:05 AM view news story
      • desertman51 has commented on a news story

        I'm currently on Lupron;  however, it appears to be declining in effectiveness, with my PSA increasing over the last year.  I'm testing every two months and currently at 1.4, the previous tests were .8, .5, .1 respectively.  I've discussed when to progress to either Xtandi or Ztiga with both my urologist and hematologist/oncologist.  They have both suggested that when the PSA reaches 5.0+, scans s...

        January 25 at 4:11 AM view news story
        • desertman51 has commented on a news story

          This is a critical issue that needs to be addressed.  Thanks for including this article here.

          January 25 at 3:47 AM view news story
          • desertman51 has replied to a post on the message board

            Initially, I had substantial weight gain with Lupron.  I've had many of the side effects and continue to have periodic hot flashes and night sweats. I've been on this most recent round of Lupron for the past two years, having been able to take a drug vacation for a year, after the first round which lasted 6 months. My weight got up to 250lbs (I'm 6'0) and I figured enough was enough.  Over the last two yea...

            January 11 at 4:44 AM view post
            • desertman51 has created a new message board discussion

              I'm wondering if anyone has thoughts about the preferred time of day to take Casodex.  I'm on round two of Lupron/Casodex after being fortunate enough to take a one year break from this treatment.  I'm experiencing the same nasty side effects that I had during the first go round, only this time after about three months back on treatment, they seem to be even worse. Initially, I'd taken the Casodex in the m...

              August 28, 2017 view discussion
              Loading...
              Load more activity
              Loading more activity

              About desertman51

              desertman51 has not shared any information about themselves. Send them a message to tell them you'd like to find out more about them or add them as a friend.

              We care about your feedback. Let us know how we can improve your CancerCompass experience.